Stopping / Restarting Finasteride


#1

I’m starting to wonder if an “alternate” use of Finasteride could be one of the things that trigger PFS. I have read this comment a few times, that Fin users actually stopped taking the pill for some time, and then re-started. I have done something similar, as I frequently skipped a few days, then kept on taking the pill. Often, I would take it 4-5 times a week… I though that if I used a lower dose, side-effects would be less aggressive. But maybe playing around like this actually fucked up my system more than if I would have been on a steady dose.

Would like to hear members on this … has anyone already been really rigourous about their intake, and still developped PFS? On the other hand, have some went through the same pattern as me?


#2

ive wondered this myself sometimes,i was taking 1mg propecia for around 3 years and came off it 3 times for around a month and went back on it without any problems but the 4th time I done this I ordered some fincar off the net which is the indian version of proscar,5mg,id finished my last box of propecia and the fincar took longer than expected to arrive so id say I had gone about 3 weeks without any fin in my system before the fincar finally came,anyway half way through the box of fincar I crashed hard and have been like that for the last 8 year,at first I thought I had taken some dodgie internet medication as id never heard of post finasteride syndrome at the time,ive also wondered if it was going from 1mg per day of propecia to 1.25mg of fincar what fucked me up…


#3

Fascinating topic, I’m a 9 year user felt amazing for 7 years, ultra horny on Fin, actually last year started skipping doses and getting lazy with it and crashed. I’m approaching 4 years off in April (can’t. Believe it’s been 3.5 years) and I’m about 80% or more myself again.


#4

same here. cycled finasteride to maintain effectiveness (stupid however) and crashed after 3 months of cycling (3 weeks on 1 off) it and then stopping it for 2 weeks (the crash). did any of your doctors told you that its important to take it regularly ? might be a clue with the skipping. those people that ive heard of taking finasteride consistenly every day can take it for 15 years or longer without problems. of course not all of them but i think its the safer way


#5

Similar story here. Cycling seems to be a really bad idea.

I never really had any issues for years of taking it. Even a few times I forgot to take it for a month or so and my libido went insane and shedding started… then last year I stopped, started and stopped again in a relatively short period of time and that’s when things went down hill. I had the infamous feeling awesome for a few weeks then went downhill. Not as bad as most, but still noticeable genital numbness.


#6

I also took it pretty erratically during my time of usage. Would take it usually every day but at random times instead of a 24 hour spaced dose. I never stopped taking it for more than a day nor did I cycle it though. I also remember a lot of my sexual side effects starting up a month or two into use so it wasn’t really stopping and restarting that did me in.


#7

what symptoms do you have ? @Lostinaustin


#8

thats horrible man. fuck the internet. without the hair loss forum i wouldnt have done it


#9

Sexual- 50% erection strength, dull or pleasureless orgasm, not really any libido unless I force myself to look at porn, and fluctuating sensitivity but usually pretty bad.

Mental- brain fog that comes and goes throughout the day and some slurring speech. Depression and anxiety. Also don’t really have any emotions other than anger every now and then.

My sleep is pretty bad, usually wake up once or twice throughout the night and never feel rested in the morning. Yawning and exhausted all day. Working out seems to make me more exhausted in the following days. I don’t have muscle wastage and can actually build muscle, but if I flex it’s very soft whereas I used to have rock hard muscles.


#10

so i could have get this shit without cyclinc or irregular use. thanks for the info !